# SDR AALA202412233590

- Difficulty date: November 26, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,636 hours, 33,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CREW DOOR 842 CUT OUT LOCATED AT FR 68 UPPER CORNER. REPLACED UPPER CORNER PER SRM SRM 51-42-11.
